Hermite based poly-bernoulli polynomials with a q-parameter
MetadataShow full item record
CitationDuran, U., Acikgoz, M., Araci, S. (2018). Hermite based poly-bernoulli polynomials with a g-parameter Advanced Studies in Contemporary Mathematics (Kyungshang), 28(2), 285-296. https://doi.org/10.17777/ascm2018.28.2.285
We introduce the Hermite based poly-Bernoulli polynomials with a q parameter and give some of their basic properties including not only addition property, but also derivative properties and integral representations. We also define the Hermite based A-Stirling polynomials of the second kind, and then provide some relations. Moreover, we derive several correlations and identities including the Hermite-Kampé de Fériet (or Gould-Hopper) family of polynomials, the Hermite based poly-Bernoulli polynomials with a q parameter and the Hermite based A-Stirling polynomials of the second kind. © 2018 Jangjeon Mathematical Society. All rights reserved.